# SDR 9600219923

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47469
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SMOKE ACCUMULATED IN AIRCRAFT FROM NR 2 OVEN.  PILOTS WORE SMOKE GOGGLES AND OXYGEN MASKS UNTIL OVEN COOLED OFF.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE OVEN AND OPERATIONAL CHECK GOOD.
